# SDR SWAA2024013144777

- Difficulty date: January 20, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 71,691 hours, 42,577 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S2-3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN 2024-67266<[01] REPLACED BRACKET LOCATED AT BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 146A7901 SHEET 58 REV.-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED BRACKET LOCATED AT BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 146A7901 SHEET 58 REV.-. SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED
